Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 3460257, 5 pages
Research Article

Some Fixed Points Results of Quadratic Functions in Split Quaternions

1Department of Mathematics, Dong-A University, Busan 49315, Republic of Korea
2Division of Science and Technology, University of Education, Lahore 54000, Pakistan
3Department of Mathematics, Gyeongsang National University, Jinju 52828, Republic of Korea

Received 2 May 2016; Accepted 4 July 2016

Academic Editor: Pasquale Vetro

Copyright © 2016 Young Chel Kwun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Chel Kwun, Mobeen Munir, Waqas Nazeer, and Shin Min Kang, “Some Fixed Points Results of Quadratic Functions in Split Quaternions,” Journal of Function Spaces, vol. 2016, Article ID 3460257, 5 pages, 2016. doi:10.1155/2016/3460257